American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J27) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Eyal Lubetzky and Allan Sly. Information percolation and cutoff for the stochastic Ising model. J. Amer. Math. Soc. 29 (2016) 729-774.
Abstract, references, and article information   
View Article: PDF

[2] Pietro Caputo, Thomas M. Liggett and Thomas Richthammer. Proof of Aldous' spectral gap conjecture. J. Amer. Math. Soc. 23 (2010) 831-851. MR 2629990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia